Existence and nonexistence of radial positive solutions of superlinear elliptic systems.

Título inglés Existence and nonexistence of radial positive solutions of superlinear elliptic systems.
Título español Existencia y no existencia de soluciones radiales positivas de sistemas elípticos superlineales.
Autor/es Ahammou, Abdelaziz
Organización Dep. Mat. Inform. Fac. Sci. Univ. Cadi Ayyad, El Jadida, Marruecos
Revista 0214-1493
Publicación 2001, 45 (2): 399-419, 17 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The main goal in this paper is to prove the existence of radial positive solutions of the quasilinear elliptic system

ì   -Δpu = f(x,u,v) in Ω,
í   -Δqv = g(x,u,v) in Ω,
î   u = v = 0      on ∂Ω,

where Ω is a ball in RN and f, g are positive continuous functions satisfying f(x, 0, 0) = g(x, 0, 0) = 0 and some growth conditions which correspond, roughly speaking, to superlinear problems. Two different sets of conditions, called strongly and weakly coupled, are given in order to obtain existence. We use the topological degree theory combined with the blow up method of Gidas and Spruck. When Ω = RN, we give some sufficient conditions of nonexistence of radial positive solutions for Liouville systems.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales elípticas ; Teorema de existencia
Código MathReviews MR1876914
Icono pdf Acceso al artículo completo